# SDR N6WA2014100702

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 16,352 hours, 10,738 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CAUTION MSG & PROX SYS FAULT 2 STATUS MSG IN FLIGHT.  INSPECTED AFT CARGO DOOR FOR CLOSED & LOCKED POSITION.  FOUND ACFT GOOD FOR ONE TIME FERRY FLIGHT.
